# SDR ASAA2018012523290

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,699 hours, 12,357 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FIRE WARNING TEST,  THE NR 1 ENGINE B LOOP WAS FOUND INOPERATIVE.  ACFT GROUNDED.  UNABLE TO DUPLICATE THE DEFECT,  NR 1 ENGINE FIRE DETECTION TEST PASSED WITH LOOP SELECTOR ON NORMAL, VISUALLY INSPECTED ALL LOOP TERMINALS FOR SECURITY AND TERMINATION, NO DEFECTS FOUND.  DUE TO HISTORY, REMOVED AND REPLACED THE RIGHT CORE FIRE DETECTOR IAW AMM 26-11-01, OPS CHECKED NORMAL.
